de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Parallel Solution of Large-Scale Algebraic Bernoulli Equations with the Matrix Sign Function Method

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons86253

Benner,  Peter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Chemnitz;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Barrachina, S., Benner, P., & Quintana-Ortí, E. S. (2009). Parallel Solution of Large-Scale Algebraic Bernoulli Equations with the Matrix Sign Function Method. International Journal of Computational Science and Engineering, 4(2), 88-93. doi:10.1504/IJCSE.2009.027000.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-69A7-5
Abstract
There is no abstract available